Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having red sore, itchy spot like bumps on chin jawline. Applied sudo cream which helps temporarily. Cause and cure?

Hi I have red sore itchy spot like bumps on my chin and jawline, the dont seem to be spots as i can not burst them, i have 9 in total from one side to the other and well spread out. I dont normally suffer from spots either. I am 35 Male I have tried sudo crem and it helps for a while but the are very itchy and sore when left alone?? Do you have any ideas to what it may be that is causing this?
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Thanks for your query.

You seem to be developing superficial folliculitis.

Avoid using oils or moisturizers over the face.

Use a topical antibiotic cream over the affected area twice a day.

You can take oral antibiotics for the same also.
Do not apply any irritants or dettol over the face.
Do not use and steroid creams over the affected areas.

Hope it helps.

DR Geetika Paul
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor